Alert archive / Illinois / Freeze Warnings in 2012

Freeze Warning 9, NWS Chicago, IL

October 6, 20128 counties in Illinois

NWS Chicago, IL issued this freeze warning at Oct 6, 2012, 3:23 PM CDT for 8 counties in Illinois. It took effect at Oct 7, 2012, 2:00 AM CDT. It was in force for 78 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 6, 2012, 3:23 PM CDT (20:23 UTC)
In effect from
Oct 7, 2012, 2:00 AM CDT
Expired
Oct 7, 2012, 3:18 AM CDT
In force
78 min
Issued by
NWS Chicago, IL

Counties Boone County, IL, DeKalb County, IL, Kane County, IL, Lake County, IL, Lee County, IL, McHenry County, IL, Ogle County, IL, Winnebago County, IL

The radar

The Chicago radar (KLOT), 80 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2012-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2012-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -88 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1000 m above ground
0-6 km bulk shear
95 kt
0-1 km storm-relative helicity
-88 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

036 
WWUS73 KLOT 062023
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
323 PM CDT SAT OCT 6 2012

ILZ003>006-008-010>012-070430-
/O.NEW.KLOT.FZ.W.0009.121007T0700Z-121007T1300Z/
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-
INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK...
WAUKEGAN...OREGON...DIXON...DEKALB...AURORA
323 PM CDT SAT OCT 6 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY. 

* TEMPERATURE...UPPER 20S BY SUNDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR VEGETATION WILL BE AT RISK. TAKE THE
  NECESSARY PRECAUTIONS TO PROTECT YOUR SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
2 follow-up statements
924 
WWUS73 KLOT 070248
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
948 PM CDT SAT OCT 6 2012

ILZ003>006-008-010>012-071100-
/O.CON.KLOT.FZ.W.0009.121007T0700Z-121007T1300Z/
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-
INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK...
WAUKEGAN...OREGON...DIXON...DEKALB...AURORA
948 PM CDT SAT OCT 6 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
SUNDAY...

* TEMPERATURE...LOWER 30S BY SUNDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR VEGETATION WILL BE AT RISK. TAKE 
  THE NECESSARY PRECAUTIONS TO PROTECT YOUR SENSITIVE PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KREIN
323 
WWUS73 KLOT 070818
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
318 AM CDT SUN OCT 7 2012

.WIDESPREAD CLOUD COVER OVER THE AREA PREVENTED TEMPERATURES 
FROM FALLING MORE THAN A DEGREE OR TWO AT MOST OVERNIGHT. 
WITH THE CLOUDS TO REMAIN OVER THE AREA THROUGH SUNRISE...
PREDAWN TEMPERATURES WILL ONLY DIP TO THE MID AND UPPER 30S.

ILZ003>006-008-010>012-070930-
/O.CAN.KLOT.FZ.W.0009.000000T0000Z-121007T1300Z/
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-
INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK...
WAUKEGAN...OREGON...DIXON...DEKALB...AURORA
318 AM CDT SUN OCT 7 2012

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE FREEZE
WARNING. 

PREDAWN AND EARLY MORNING TEMPERATURES WILL BE IN THE MID AND
UPPER 30S. THUS...THE FREEZE WARNING HAS BEEN CANCELED.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this freeze warning went out at Oct 6, 3:05 PM CDT, 18 minutes earlier.

Area forecast discussion, Oct 6, 3:05 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
305 PM CDT SAT OCT 6 2012

.DISCUSSION...

305 PM...MAIN FORECAST CONCERN AND CHALLENGE REMAINS FROST/FREEZE
POTENTIAL TONIGHT INTO SUNDAY MORNING AND AGAIN SUNDAY NIGHT INTO
MONDAY MORNING. LOW TEMPERATURES WERE GENERALLY IN THE LOWER 30S
THIS MORNING WITH THE USUAL COOL SPOTS DIPPING INTO THE UPPER 20S.
SINCE A WIDESPREAD HARD FREEZE...TEMPS 28 DEGREES OR COLDER...DID
NOT OCCUR...FROST/FREEZE HEADLINES WILL CONTINUE FOR ALL COUNTIES
IN THE LOT CWA. THE PROBLEM FOR TONIGHT IS CLOUD COVER. A LARGE
AREA OF STRATOCU EXTENDS ACROSS MUCH OF THE GREAT LAKES REGION AND
SHOULD PERSIST INTO THE EARLY MORNING HOURS. GUIDANCE CONTINUES TO
SUGGEST THAT THIS CLOUD COVER WILL THIN OVERNIGHT WITH ENOUGH
CLEARING ACROSS THE NORTH BY MORNING FOR TEMPS TO INDEED DROP
BELOW FREEZING. WITH THIS IN MIND...HAVE GONE WITH A FREEZE
WARNING FOR THE NORTHERN QUARTER OF SO OF THE CWA...WITH A BIT
LATER START TIME OF 2AM GIVEN A SLOW TEMP DROP UNTIL CLOUDS BREAK.
DIURNALLY DRIVEN STRATOCU ACROSS THE SOUTHERN CWA MAY END UP
DISSIPATING SOONER WITH CLOUD COVER FROM THE NORTH NOT MAKING IT
THAT FAR SOUTH...WITH THE END RESULT OF CLEARING SKIES ACROSS THE
SOUTH AS WELL. OVERALL CONFIDENCE REGARDING CLOUD TRENDS IS FAIRLY
LOW...THUS HEADLINES MAY NEED TO BE EXPANDED FOR MUCH OF THE CWA
LATER THIS EVENING.

WESTERLY WINDS HAVE KEPT LAKE EFFECT RAIN SHOWERS ACROSS PARTS OF
LOWER MICHIGAN TODAY BUT WINDS ARE EXPECTED TO TURN MORE NORTHERLY
TONIGHT INTO SUNDAY MORNING WITH SOME CONVERGENCE DEVELOPING OVER
THE SOUTHERN END OF THE LAKE. THUS LAKE EFFECT RAIN SHOWERS WILL
LIKELY BEGIN TO AFFECT FAR NORTHWEST INDIANA...MAINLY PORTER
COUNTY AFTER MIDNIGHT AND INTO SUNDAY MORNING. INSTABILITY
COMBINED WITH THE EXPECTED CONVERGENCE COULD PRODUCE A FEW
WATERSPOUTS AS WELL.

HIGH PRESSURE WILL PASS SOUTH OF THE AREA SUNDAY INTO SUNDAY NIGHT
WITH NORTHERLY WINDS TURNING BACK SOUTHWESTERLY AS DEEP LOW
PRESSURE MOVES ACROSS THE UPPER MIDWEST AND NORTHERN LAKES MONDAY
INTO MONDAY NIGHT. AFTER HIGHS ONLY IN THE LOWER 50S...MAYBE A FEW
MID 50S ON SUNDAY...TEMPS SHOULD DROP OFF INTO THE 30S SUNDAY
EVENING BUT PERHAPS REMAIN STEADY OVERNIGHT WITH SOME WEAK WARMING
ALOFT. FREEZING TEMPERATURES AND FROST ARE CERTAINLY POSSIBLE BUT
WITH TONIGHT/S UNCERTAINTY...DON/T WANT TO COMPLICATE THINGS WITH
SUNDAY NIGHT/MONDAY MORNING JUST YET.

TEMPS REBOUND BACK INTO THE LOWER 60S ON MONDAY ON STRONG
SOUTHWEST WINDS. FORECAST SOUNDINGS SHOW MIXING AS HIGH AS 800MB
WHERE WIND SPEEDS ARE FORECAST INTO THE 30 KT RANGE...AT LEAST
ACROSS THE NORTHERN/NORTHWESTERN PART OF THE CWA. GUSTY WINDS MAY
CONTINUE INTO MONDAY EVENING AND THEN PICK BACK UP AGAIN TUESDAY
MORNING AS HIGHS PUSH FURTHER INTO THE MID TO PERHAPS UPPER 60S.

A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE MIDWEST ON TUESDAY AND
THERE REMAINS A BIT OF UNCERTAINTY TO ITS ARRIVAL/PASSAGE THROUGH
THE CWA. SEEMS TO BE SOME CONSENSUS ON A LATE AFTERNOON ARRIVAL
INTO THE NORTHERN CWA WHICH COMBINED WITH ASSOCIATED CLOUD COVER
COULD HOLD TEMPS DOWN A BIT BUT ALSO BRING IN A CHANCE OF SHOWERS
BY LATE AFTERNOON. BULK OF ANY PRECIP WITH THIS SYSTEM STILL
APPEARS TO HOLD OFF UNTIL THE EVENING AND THEN IT QUICKLY EXITS BY
WEDNESDAY MORNING. PATTERN STAYS QUITE ACTIVE WITH ANOTHER HIGH
MOVING SOUTH OF THE AREA WEDNESDAY NIGHT...FLOW TURNING BACK
SOUTHERLY BY THURSDAY MORNING AND THEN ANOTHER COLD FRONT PUSHING
SOUTH ACROSS THE AREA THURSDAY NIGHT.

GFS/ECMWF IN DECENT AGREEMENT WITH LOW PRESSURE LIFTING NORTHEAST
ACROSS THE PLAINS NEXT SATURDAY...SWINGING A WARM FRONT ACROSS THE
AREA SATURDAY MORNING AND THEN A COLD FRONT SATURDAY NIGHT. TOO
EARLY FOR SPECIFICS...BUT IF CURRENT TRENDS CONTINUE...QUITE A
DYNAMIC SYSTEM AND THUNDERSTORMS CERTAINLY POSSIBLE...BUT NOT YET
INCLUDED IN THIS FORECAST/SET OF GRIDS. CMS

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 20Z...

* NONE.

KJB

//DISCUSSION...UPDATED 18Z...

AN EXPANSIVE AREA OF SURFACE HIGH PRESSURE...CURRENTLY CENTERED
ACROSS THE CENTRAL HIGH PLAINS...WILL CONTINUE TO BUILD SOUTH AND
EASTWARD ACROSS THE SOUTHERN PLAINS AND MIDDLE MISSISSIPPI RIVER
VALLEY THROUGH SUNDAY. OVERALL...THIS WILL RESULT IN A CONTINUED
NORTHWESTERLY WIND...WITH GUSTS UP AROUND 18 KT THROUGH THIS
AFTERNOON. THE WINDS SHOULD BEGIN TO BECOME WEST SOUTHWESTERLY ON
SUNDAY AFTERNOON AS THE SURFACE HIGH BUILDS ACROSS THE CENTRAL
MISSISSIPPI RIVER VALLEY.

CLOUD COVER IN THE FORM OF STRATUS AND STRATOCU SHOULD BE ON THE
INCREASE ACROSS THE TERMINALS EARLY THIS AFTERNOON. HOWEVER... CIGS
SHOULD REMAIN VFR AROUND 4,000 FT AGL. THERE IS A GOOD POTENTIAL
OF LAKE EFFECT SHOWERS AND LOWER CLOUD COVER TONIGHT INTO SUNDAY
MORNING. HOWEVER...THIS ACTIVITY SHOULD REMAIN ACROSS NORTHWESTERN
INDIANA...JUST EAST OF KGYY.

KJB

//ORD AND MDW CONFIDENCE...UPDATED 20Z...

* HIGH CONFIDENCE ALL ELEMENTS.

KJB

//OUTLOOK FOR ORD/MDW FOR 00Z MONDAY-12Z SATURDAY...UPDATED 12Z...

SUNDAY NIGHT THROUGH TUESDAY...VFR. STRONG SW WIND GUSTS TO 30KT+
MONDAY AFTERNOON.

TUESDAY NIGHT...CHANCE OF RAIN. MVFR POSSIBLE.

WEDNESDAY FRIDAY...VFR.

RATZER

&&

.MARINE...
301 AM CDT

MARINE FORECAST CONCERNS FOCUS MAINLY ON MARGINAL WEST-NORTHWEST
GALES OCCURRING ACROSS LAKE MICHIGAN TODAY...THEN MORE SUBSTANTIAL
SOUTHWESTERLY GALE EPISODE WHICH WILL AFFECT THE LAKE MONDAY INTO
TUESDAY.

DEEP LOW PRESSURE JUST EAST OF JAMES BAY CONTINUES TO LIFT SLOWLY
NORTHEAST THIS MORNING...WITH A SECONDARY SURFACE TROUGH EXTENDING
SOUTHWEST ACROSS THE NORTHERN/WESTERN LAKES AND UPPER MISSISSIPPI
VALLEY. SHIP/BUOY AND SHORE OBS OVER THE PAST FEW HOURS INDICATING
PEAK GUSTS GENERALLY IN THE 31-35 KT RANGE...CLOSE ENOUGH TO
MAINTAIN CURRENT GALE HEADLINES THROUGH THIS MORNING/EARLY
AFTERNOON WITH COLDER AIR ALOFT ASSOCIATED WITH TROUGH HELPING TO
MAINTAIN DEEP MIXED BOUNDARY LAYER. GRADIENT SHOULD SLOWLY WEAKEN
LATER TODAY AND TONIGHT...AS LOW CONTINUES TO MOVE AWAY AND THE
EASTERN PERIPHERY OF SURFACE HIGH PRESSURE OVER THE PLAINS
SPREADS EAST. WEAKER FLOW THEN BACKS WEST-SOUTHWEST SUNDAY
AFTERNOON AS THE RIDGE EXPANDS SOUTH OF THE LAKES.

ANOTHER AREA OF LOW PRESSURE IS FORECAST TO DEEPEN ACROSS THE
CANADIAN PRAIRIE PROVINCES SUNDAY NIGHT...AND IS EXPECTED TO
CONTINUE TO DEEPEN AS IT MOVES NORTH OF LAKE SUPERIOR MONDAY INTO
TUESDAY. STRONG TIGHTENING OF THE SURFACE PRESSURE GRADIENT BETWEEN
THIS DEEPENING LOW...AND THE HIGH OVER THE SOUTHEASTERN U.S. WILL
RESULT WITH MODEL FORECAST SOUNDINGS INDICATING THE POTENTIAL FOR
SOUTHWESTERLY HIGH GALES OF 40-45 KTS DEVELOPING ESPECIALLY OVER
NORTHERN LAKE MICHIGAN MONDAY AND CONTINUING INTO TUESDAY MORNING.
SOME GUIDANCE SUGGESTS GUSTS AROUND 50 KTS NOT OUT OF THE
QUESTION. WINDS WILL DIMINISH TUESDAY AS THE LOW BEGINS TO LIFT
NORTHEAST TOWARD JAMES BAY...AND THE GRADIENT WEAKENS WITHIN THE
PRESSURE TROUGH ASSOCIATED WITH A TRAILING COLD FRONT WHICH WILL
MOVE ACROSS THE LAKE TUESDAY AFTERNOON.

FOR THE INDIANA NEARSHORE WATERS...20-30 KT WEST-NORTHWEST WINDS
WILL MAINTAIN SMALL CRAFT ADVISORY CONDITIONS TODAY...AND ALTHOUGH
WINDS WILL EASE LATER TODAY AND TONIGHT A MORE NORTHERLY FETCH IS
EXPECTED TO KEEP HIGHER WAVES EAST OF GARY INTO SUNDAY.

RATZER

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...FREEZE WARNING...ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-ILZ010-
     ILZ011-ILZ012...2 AM SUNDAY TO 8 AM SUNDAY.

IN...NONE.
LM...GALE WATCH...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
     LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-LMZ868-
     LMZ870-LMZ872-LMZ874-LMZ876-LMZ878...9 AM MONDAY TO 9 AM
     TUESDAY.

     SMALL CRAFT ADVISORY...NEARSHORE GARY TO MICHIGAN CITY IN
     UNTIL 4 PM SUNDAY.

&&
Hazardous weather outlook, Oct 6, 12:47 PM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1247 PM CDT SAT OCT 6 2012

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
071800-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
1247 PM CDT SAT OCT 6 2012 /147 PM EDT SAT OCT 6 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TEMPERATURES WILL DROP TO FREEZING TO A FEW DEGREES BELOW
FREEZING OVERNIGHT...WEST AND NORTH OF A LINE FROM FOX LAKE TO
OSWEGO TO MENDOTA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

TEMPERATURES DURING THE PREDAWN HOURS OF SUNDAY WILL BE AROUND
FREEZING OVER MUCH OF THE AREA OUTSIDE OF THE CITY OF CHICAGO AND
THE CLOSER IN SUBURBS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-071800-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
1247 PM CDT SAT OCT 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

MODERATELY STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS
CONDITIONS FOR SMALL CRAFT FROM GARY TO MICHIGAN CITY.

THERE IS ALSO A CHANCE OF WATERSPOUTS LATE TONIGHT EAST OF GARY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

MODERATELY STRONG WINDS AND HIGH WAVES WILL CONTINUE TO CREATE
HAZARDOUS CONDITIONS FOR SMALL CRAFT SUNDAY FROM GARY TO MICHIGAN
CITY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-071800-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
1247 PM CDT SAT OCT 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

GALE FORCE WINDS WILL OCCUR THIS AFTERNOON OVER NORTHERN LAKE
MICHIGAN.

WATERSPOUTS ARE POSSIBLE ON NORTHERN LAKE MICHIGAN AS WELL AS ON
THE MICHIGAN WATERS OF CENTRAL AND SOUTHERN LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

GALE FORCE WINDS ARE LIKELY MONDAY AND MONDAY NIGHT.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

IZZI

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 9:01 PM CDTGale WarningLOT18 hr
Oct 6, 3:28 PM CDTGale WatchLOT12 hr

Nearby

Freeze Warnings in Illinois, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.